# SDR AALA201903259011

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 37,087 hours, 13,140 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT, AT APPROXIMATELY 10,000 FEET, FLIGHT ATTENDANT CALLED STATING THAT SHE AND SOME PASSENGERS AT L3 AND R3 SMELLED ELECTRICAL FUMES.  NO SMOKE SEEN OR OXYGEN REQUIRED.  THE ODOR WAS GONE BEFORE LANDING.  MAINTENANCE FOUND OVERHEAD LIGHT BALLAST 23DEF HAD FAILED.   REPLACED THE BALLAST AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
